does anyone else suffer really sore mouth and bleeding gums

i have had a sore mouth for such a long time and cannot get rid of it!!

the Dr few month ago said looked fine but it still not gone and am fed up of it but can cope with it compared to other stuff.

also stomach looking big and bloated yes i have had IBS for 24 yrs but what i believe is doing it is the change of the medication with pre gabalin, 1st i thought was just another horried symptom so i trial it .. i take the 50mg capsules which are white and am on 400mg a day so the Dr swapped and gave me it in 100mg capsules which are red but you compare the 2 in size and what has to be packed into it ..i thought hmmm just a physcological thing too but its not now as i stopped and went back to the white ones and was fine!!

so then i went back to the red ones and its started again grrrrr sure am going mad lol ..

so 2 questions really but an answer for either is fine by all means.

This cold weather has been cruel but i have my sword in hand and am fighting it lol ;-)

i wish i could pump for england rite now.

xcazzie xxx

8 Replies

oldestnewest
  • for the mouth pain, i would go see your dentist. bleeding gums is usually gum disease, they might be able to advise you as to whether it is actually that or if there's somehting else causing it.

    as for the meds, have you explained to your gp the issue you are having with the higher dose? do you have the info sheets on them both? you could compare an see if there are any different ingredients, you may have an allergy/intolerance to something in the higher dose capsule. talk to your gp.

  • I think its what ever the red casing is or the fact its got like 2 capsules worth in a tiny one compared to 2 bigger ones as much as the same med by the same manufacturer.

    I would so love to come off them but since they helped me i am worried the state i will end up in.

    I used to just take pain relief as and when.

    I taken lansoperazole 12 yrs but never bothered me with side effects

    Half inderel because my pulse double so always took them since 2005, i admit though this year 1st gave me different packaging and i could not find anywhere so went without for long time and noticed my severe tummy on a morning eased off.

    So Dr said take when need and if too strong as i on 160mg daily then go back for lower as i am to take really every day to keep my pulse down.

    Think we just get a bit annoyed frustrated having to take so much when in reality we just want to be drug free!! Lol

    But yes just another trip to Dr on cards, winter time been rough anyway so got few things on list. Xxxx :-) keep smiling best we can xxthanks again

  • I have fibro and it has caused gum disease. My dentist said it is all the medication that caused it. I totally understand you being fed up of it but the dentist can give you advise and you can get help from them.

    Also I too get the bloating stomach problems and again I was told that this is down to the medication and also the times of rest I have as I also have ME and can spend alot of time in bed. This caused my stomach to bloat apparantly which is very uncomfortable. I have been given sachets of a mild laxotive to help with this as I get very constipated too. I really think you need to make an appointment with both your GP and Dentist to discuss these issues again in more detail as noone should put up with pain if there is something they can do to help.

  • Agghhh laxatives will make it worse. It's much more beneficial to look at your diet. Cut out the toxins ! Bloating and bleeding gums are the result of toxins in the system. Triggers differ for everyone but mine are caffiene, aspartame, msg, dairy, wheat, yeast, nightshades. I'm drug free now but Q10, magnesium and cod liver oil with a goog multi vit and min. Haven't had an IBS attack in a year. Not out of the woods yet but not bloating now x

  • You may want to look at this link on Mouth Pain. It's possible you may have Oral Lichen Planus!

    fibroaction.healthunlocked....

  • I have Gingivitis so my gums do bleed a bit. I often have a painful mouth and tongue and this for me is down to the fibro as all else is fine. I would see the dentist if you have the time and the energy xxxxx

  • Stepper, you say Laxatives will make it worse but my diet is very healthy as I am a vegetarian and do cut out any thing that I find causes a flare up. However, I have been advised that because I am on Morphine for my pain as well as other medication for the FM and ME this causes problems with my bowels and real pain and without the mild laxotive drinks I wouldn't have any relief. This, obviously causes bad breath too and I was also informed the build up of waste contributes, along with all the medication, to the Gum Disease. Obviously I would prefer not to have to take this medication but when you need to, to stop the pain, you just have to take it.

  • Thanks for replies really grateful, its eased off but it will be back as it does.

    I do take Corsodyl the Dentist gave me it ages ago a few bottles.

    As for laxatives, lactulose is water so gets straight to the problem rather than others like dulcolax, senokot as they hit digestive system 1 st.

    My pharmacist had gave me a run down.

    I hate lactulose.

    No one likes meds and would rather be med free but its difficult when its something you was born with and as got older i have had the need like many

    Its another condition was born with but can cause a lot of pain.

    Some people are more sensitive than others in many ways.

    Like i say to my hubby if in agony and not take anything i will not listen to him moan when theres help there to take it away or ease it.

    If we listen to everything thats told to us i think we would be eating leaves.

    I have had IBS 24 yrs and managed great i steer clear of what upsets me but sometimes stress can trigger it as well as what we put into it.

    Some great help there and advice as i like other opinions it helps.

    I hope you not too bad today xxxx

You may also like...